MathSciNet Relay Station
MathSciNet bibliographic data
MR625097 (82k:15007) 15A15 (15A51)
Falikman, D. I. Proof of the van der Waerden conjecture on the permanent of a doubly stochastic matrix. (Russian) Mat. Zametki 29 (1981), no. 6, 931–938, 957.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement